×

zbMATH — the first resource for mathematics

Found 14,381 Documents (Results 1–100)

100
MathJax
Sb. Math. 212, No. 8, 1068-1121 (2021); translation from Mat. Sb. 212, No. 8, 33-88 (2021).
MSC:  35J15 35B27
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 103, No. 2, 76-80 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 497, 12-17 (2021).
MSC:  90Cxx 65Hxx 49Mxx
PDF BibTeX XML Cite
Full Text: DOI
Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 125-137 (2021).
MSC:  35Qxx 35A23 35B45
PDF BibTeX XML Cite
Full Text: DOI
Sib. Math. J. 62, No. 4, 661-677 (2021); translation from Sib. Mat. Zh. 62, No. 4, 812-829 (2021).
MSC:  26A15 41A25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software